Doctor insights on:
Contraceptive Implant Discharge
I got the contraceptive implant about two weeks ago. Eve since the. I've been having this brown, very stringy discharge. What is it?
Blood and Mucus: I assume you mean implanon. It is very effective contraception. The Progesterone in inplanon thins the lining of the uterus. This is generally good because your periods are not as heavy. But it can also cause some spotting of blood. This mixes with your normal cervical mucus and gives you a stringy discharge. The brown color means it is old blood that has been in your uterus awhile. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I had my period 2 weeks ago for the first time in 5 months (I have the contraceptive implant) and since it ended I've had light brown discharge?
I have had a contraceptive implant on my arm for about a year now. I haven’t had my period for the last 6 months. The last 5 days I have been feeling cramps on my belly and had some pink discharge. Should I be concerned?
Common: Birth control impants such as Nexplanon contain Progesterone only. Irregular bleeding is a common side effect of Progesterone only methods. The endometrial lining is thinned out by the chronic Progesterone exposure. Without Estrogen to counter balance it bleeding can occur at times. This does mean the method is not working ...Read more
Mayo Implant info.: See: http://www. Mayoclinic. Org/tests-procedures/contraceptive-implant/basics/definition/prc-20015073Get a more detailed answer ›
No: We generally avoid prescribing tranexamic acid with oral contraceptives at the same time, because they both increase the risk of blood clots and thrombosis. However, the implant doesn't carry that risk, so it's considered safe. Also tranexamic acid does not reduce the efficacy of the implant. ...Read more
Irregular bleeding: You may experience some irregular bleeding. Ovulation resumes pretty quickly after removing the implant, so if you are not wanting pregnancy, you should consider birth control. If you are wanting pregnancy, wait until you have two normal periods before you start trying, to make sure you have a healthy uterine lining for implantation. ...Read more
What happens if a contraceptive implant is left in to long? Effects? Complitications? Details: 3yrs platic implant 4cm. 4+ months past removal date.
I'm 20 an I have the contraceptive implant in its my second time of having it but now I'm bleeding an its not regular sometime I can bleed for one day?
If you don't mind: Blood clots forming in your legs and potentially traveling up to your lungs (pulmonary embolism) which can be lethal. Some doctors will not prescribe any estrogen containing contraception in women who smoke because the risks are so much greater. The person to ask is your OB/GYN provider, who knows your whole history, or your pharmacist, who knows all your meds. ...Read more
It is generally easily removed.
Mayo Implant info.: Http://www. Mayoclinic. Org/tests-procedures/contraceptive-implant/basics/definition/prc-20015073Get a more detailed answer ›
?: What are you asking?Get a more detailed answer ›
Revert to prior: Your cycles will slowly resume to prior pattern. ...Read more
Hard job: It may not be even possible to be honest with you because no matter what you do, your hormonal profile will make it so, that even healthiest diets and most rigorous exercise routine will fail. If you are not ready to give up on your implant, though, the standard advice would be healthy diet and exercise - plenty of info on that on this web side. Sorry, could not be more helpful! ...Read more
Well, ....: Only very minimally, as any antibiotic medication has the potential to minimally decrease the efficacy of contraceptives, so it generally recommended to be extra precautious...One should use condoms while also on antibiotic medications. (Also, do not forget, condoms will also prevent STI's. Best wishes. ...Read more
Depends: This really depends on your personal needs and risk factors. This is a good over view by Mayo Clinic. Http://www. Mayoclinic. Org/healthy-lifestyle/birth-control/basics/birth-control-basics/hlv-20049454 Discuss with your provider. ...Read more
- Talk to a doctor online
- Period contraceptive implant
- Contraceptive implant bleed
- Infertility contraceptive implant
- Implanon contraceptive implant stings bee
- Does lymecycline effect contraceptive implant?
- Does weed affect the contraceptive implant?
- Marvelon contraceptive pill brown discharge
- Contraceptive implant discharfe